Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Geometric presentation for the cohomology ring of polygon spaces

Authors: I. Nekrasov and G. Panina
Original publication: Algebra i Analiz, tom 31 (2019), nomer 1.
Journal: St. Petersburg Math. J. 31 (2020), 59-67
MSC (2010): Primary 51M15
Published electronically: December 3, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In geometrically meaningful terms, the cohomology ring is described for the moduli space of a flexible polygon. Two presentations are proposed, both are computation friendly: there are simple rules for the cup product.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 51M15

Retrieve articles in all journals with MSC (2010): 51M15

Additional Information

I. Nekrasov
Affiliation: Chebyshev Laboratory, St. Petersburg State University, 14 Liniya V. O. 29B, 199178 St. Petersburg, Russia

G. Panina
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia; St. Petersburg State University, Universitetskaya nab. 7/9, St. Petersburg 199034, Russia

Keywords: Polygonal linkage, Chern class, Euler class, intersection theory, moduli space
Received by editor(s): February 13, 2018
Published electronically: December 3, 2019
Additional Notes: This research is supported by the Russian Science Foundation under grant no. 16-11-10039
Article copyright: © Copyright 2019 American Mathematical Society